# SDR USAA2014030300010

- Difficulty date: March 1, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 63,010 hours, 23,372 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51094
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, LEVEL 2 EXFOLIATION CORROSION ON LOWER SIDE OF FLOOR BEAM T CAP AT BS 1640, LBL 57.  REPLACED FLOOR BEAM T CAP AT BS 1640, LBL 57 IAW EA 105649 & SRM 53-00-51.
